A cosine functional equation in Banach algebras

Kurepa, Svetozar: A cosine functional equation in Banach algebras. Acta scientiarum mathematicarum, (23) 3-4. pp. 255-267. (1962)

[img] Cikk, tanulmány, mű
math_023_fasc_003_004_255-267.pdf
Hozzáférés joga: Campus

Download (811kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1962
Volume: 23
Number: 3-4
Page Range: pp. 255-267
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Banach Stefan, Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 267. p. és a lábjegyzetekben
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2016. Oct. 15. 14:13
URI: http://acta.bibl.u-szeged.hu/id/eprint/13972

Actions (login required)

View Item View Item